# SDR CALA0400470

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 8,302 hours, 1,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT STA 368, WL 200 (SEAT ROW 1KL) DID NOT OPERATE DURING TEST OF BATTERY PACK.  THE M730 EMERGENCY LIGHT CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-07, PAGE 201.
